Accessibility navigation


Nonsmooth convex functionals and feeble viscosity solutions of singular Euler-Lagrange equations

Katzourakis, N. (2015) Nonsmooth convex functionals and feeble viscosity solutions of singular Euler-Lagrange equations. Calculus of Variations and Partial Differential Equations, 54 (1). pp. 275-298. ISSN 1432-0835

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00526-014-0786-x


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:47112
Publisher:Springer-Verlag

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation